# SDR SWAA2024082220016

- Difficulty date: July 30, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT R/H AFT OF WING CONNECTOR WILL NOT CORRECTLY LOCK<[01] REMOVED AND REPLACED CONNECTOR I/A/W BOEING SWPM 20-61-17 & WDM 33-51-14; OPS CHECK PERFORMED I/A/W BOEING AMM 33-51-00-710-801; OPS CHECK NORMAL;[02] VERIFIED STEP 1
